# SDR AALA200802444

- Difficulty date: September 25, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Loose
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT T267/25SEP MIA TO LAX.  CREW REPORTED CREW OXYGEN INOPERATIVE INDICATION DURING CRUISE.  LANDED IAH WITHOUT INCIDENT.  SECURED LOOSE CONNECTOR AT BOTTLE PRESSURE TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPS.
